# SDR CALA0300566

- Difficulty date: September 27, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 15,915 hours, 5,620 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A12011
- Part serial: 0107
- Condition: Inoperative
- Location: Nlg
- Part time: 15,484 hours, 5,447 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THE NLG WOULD NOT EXTEND WHEN GEAR WAS LOWERED ON APPROACH TO AUS.  A GO AROUND WAS PERFORMED AND THE TOWER CONFIRMED THAT THE GEAR WAS STILL UP.  A MANUAL GEAR EXTENSION WAS PERFORMED AND THE NOSE GEAR EXTENDED.  THE AIRCRAFT LANDED AT AUS WITHOUT INCIDENT.  EXTENSIVE TROUBLESHOOTING BY MAINTENANCE FOUND THE NLG LOCK ACTUATOR AT FAULT.  THE LOCK ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-33-21.  A GEAR SWING WAS PERFORMED SEVERAL TIMES AND OPERATIONAL CHECKS WERE GOOD.
